Vol. 52, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Free products and elementary equivalence

Philip Olin

Vol. 52 (1974), No. 1, 175–184
Abstract

It is shown that the free product operation on two groupoids preserves both elementary equivalence and elementary subsystem. An example is given showing the above results for semigroups false, thus answering in the negative a question of Feferman and Vaught.

Mathematical Subject Classification
Primary: 02H13
Secondary: 20E30, 02H15
Milestones
Received: 15 January 1973
Published: 1 May 1974
Authors
Philip Olin